Vol 9, No 3 (2018)

Proceedings of
3rd International Conference on Pure and Applied Mathematics
Department of Mathematics, University of Sargodha, Sargodha
November 10-11, 2017

Table of Contents

Research Articles

Shape Preservation of the Stationary 4-Point Quaternary Subdivision Schemes PDF
Khurram Pervez 249 - 264
Double Lacunary Statistical Convergence of Order \(\alpha\) in Topological Groups via Ideal PDF
Ekrem Savas 265 - 275
Nonlinear Parabolic Operators with Perturbed Coefficients PDF
Lutz Recke, Lubomira Softova 277 - 292
Global Best Approximate Solutions for Set Valued Contraction in \(b\)-metric Spaces with Applications PDF
Azhar Hussain, Tanzeela Kanwal, Ahmed Al-Rawashdeh 293 - 313
Numerical Modeling of SEIR Measles Dynamics with Diffusion PDF
Nauman Ahmed, M. Rafiq, M. A. Rehman, Mubasher Ali, M. O. Ahmad 315 - 326
A Novel Approach to Estimate Solution of Volterra Integral Equations PDF
Mumtaz Ahmad, Bushra Tahir 327 - 338
Chebyshev-Grüss Type Inequalities for Hadamard \(k\)-Fractional Integrals PDF
Sana Iqbal, Shahid Mubeen, Siddra Habib, Muharrem Tomar 339 - 348
Optimal Configuration of An Annular Sector Duct Filled With Porous Media PDF
Hafsa Hareem, Mazhar Iqbal 357 - 375
New Cubic B-spline Approximation for Solving Non-linear Singular Boundary Value Problems Arising in Physiology PDF
Muhammad Kashif Iqbal, Muhammad Abbas, Nauman Khalid 377 - 392
Numerical Solution of Modified Forms of Camassa-Holm and Degasperis-Procesi Equations via Quartic B-Spline Collocation Method PDF
Imtiaz Wasim, Muhammad Abbas, Muhammad Kashif Iqbal 393 - 409
Inequalities of Hardy type for Jackson Nörlund Integrals PDF
Naheed Ashraf, Khuram Ali Khan, Shakila Mobeen, Ammara Nosheen 411 - 419
Opial-type Inequalities for Generalized Integral Operators With Special Kernels in Fractional Calculus PDF
Muhammad Samraiz, Muhammad Arslan Afzal, Sajid Iqbal, Artion Kashuri 421 - 431
The Application of Quartic Trigonometric B-spline for Solving Second Order Singular Boundary Value Problems PDF
Tayyaba Akram, Muhammad Abbas, Ahmad Izani Ismail 433 - 445
Generalized Subdivision Surface Scheme Based on 2D Lagrange Interpolating Polynomial and its Error Estimation PDF
Muhammad Omar, Faheem Khan 447 - 458
Finite Volume Solution of Non-Newtonian Casson Fluid Flow in A Square Cavity PDF
S. Mehmood, M. Nawaz, A. Ali 459 - 474


eISSN 0975-8607; pISSN 0976-5905